# SDR WX0A2025070732491

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 51,050 hours, 30,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR EVENT. APU BLEED OFF ENG AND PACKS ON WHILE LEVEL AT 5000 MSL. / TROUBLESHOOTING IN PROGRESS"
